# SDR USAA2012010600002

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 37,704 hours, 13,592 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVEN PRODUCED SMOKEY SMELL AND POPPED CIRCUIT BREAKER.  MAINTENANCE REMOVED AND REPLACED FORWARD OVEN IAW AIRBUS MAINTENANCE MANUAL 25-35-19.
